Phase Transition Results for Three Ramsey-Like Theorems

Notre Dame Journal of Formal Logic 57 (2):195-207 (2016)

Abstract
We classify a sharp phase transition threshold for Friedman’s finite adjacent Ramsey theorem. We extend the method for showing this result to two previous classifications involving Ramsey theorem variants: the Paris–Harrington theorem and the Kanamori–McAloon theorem. We also provide tools to remove ad hoc arguments from the proofs of phase transition results as much as currently possible.
Keywords finite adjacent Ramsey   Paris–Harrington   Kanamori–McAloon   Ramsey theory   unprovability   independence   phase transitions   Peano arithmetic
Categories (categorize this paper)
DOI 10.1215/00294527-3452807
Options
Edit this record
Mark as duplicate
Export citation
Find it on Scholar
Request removal from index
Revision history

Download options

Our Archive


Upload a copy of this paper     Check publisher's policy     Papers currently archived: 47,182
External links

Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library

References found in this work BETA

No references found.

Add more references

Citations of this work BETA

No citations found.

Add more citations

Similar books and articles

Phase Transitions for Gödel Incompleteness.Andreas Weiermann - 2009 - Annals of Pure and Applied Logic 157 (2-3):281-296.
The Strength of the Rainbow Ramsey Theorem.Barbara F. Csima & Joseph R. Mileti - 2009 - Journal of Symbolic Logic 74 (4):1310 - 1324.
The Polarized Ramsey’s Theorem.Damir D. Dzhafarov & Jeffry L. Hirst - 2009 - Archive for Mathematical Logic 48 (2):141-157.
Nonstandard Combinatorics.Joram Hirshfeld - 1988 - Studia Logica 47 (3):221 - 232.
On the Ramsey Property for Sets of Reals.Ilias G. Kastanas - 1983 - Journal of Symbolic Logic 48 (4):1035-1045.
Reverse Mathematics and Ramsey Properties of Partial Orderings.Jared Corduan & Marcia Groszek - 2016 - Notre Dame Journal of Formal Logic 57 (1):1-25.

Analytics

Added to PP index
2016-01-07

Total views
14 ( #628,065 of 2,289,448 )

Recent downloads (6 months)
1 ( #840,769 of 2,289,448 )

How can I increase my downloads?

Downloads

My notes

Sign in to use this feature